RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Alekseev, Valerii Borisovich

Statistics Math-Net.Ru
Total publications: 28
Scientific articles: 23

Number of views:
This page:3162
Abstract pages:10126
Full texts:3177
References:290
Professor
Doctor of physico-mathematical sciences
E-mail: ,
Website: http://mathcyb.cs.msu.su/staff/alekseev.html

http://www.mathnet.ru/eng/person27743
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/217534
http://elibrary.ru/author_items.asp?authorid=6621

Publications in Math-Net.Ru
2018
1. V. B. Alekseev, “On closed classes in $k$-valued logic that contain class of monotone functions”, Diskr. Mat., 30:2 (2018),  3–13  mathnet  elib
2017
2. V. B. Alekseev, “On some results in algebraic complexity theory”, Intelligent systems. Theory and applications, 21:3 (2017),  5–22  mathnet
2015
3. V. B. Alekseev, “On bilinear complexity of multiplication of $m\times 2$ and $2\times 2$ matrices”, Chebyshevskii Sb., 16:4 (2015),  11–27  mathnet  elib
2014
4. V. B. Alekseev, “On bilinear complexity of multiplication of $5\times2$ matrix by $2\times2$ matrix”, Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki, 156:3 (2014),  19–29  mathnet
2013
5. V. B. Alekseev, A. V. Smirnov, “On the Exact and Approximate Bilinear Complexities of Multiplication of $4\times2$ and $2\times2$ Matrices”, Sovrem. Probl. Mat., 17 (2013),  135–152  mathnet  elib; Proc. Steklov Inst. Math., 282, suppl. 1 (2013), S123–S139  isi  scopus
2009
6. V. B. Alekseev, “On Some Closed Classes of Self-dual Partial Many-valued Functions”, Kazan. Gos. Univ. Uchen. Zap. Ser. Fiz.-Mat. Nauki, 151:2 (2009),  16–24  mathnet
2005
7. V. B. Alekseev, A. D. Pospelov, “Complexity of multiplication in some group algebras”, Diskr. Mat., 17:1 (2005),  3–17  mathnet  mathscinet  zmath  elib; Discrete Math. Appl., 15:1 (2005), 1–16
2004
8. V. B. Alekseev, “On the number closure-type mappings”, Diskr. Mat., 16:2 (2004),  85–97  mathnet  mathscinet  zmath; Discrete Math. Appl., 14:3 (2004), 217–229
1997
9. V. B. Alekseev, “Minimal extensions with simple multiplication for an algebra of second-order matrices”, Diskr. Mat., 9:1 (1997),  71–82  mathnet  mathscinet  zmath; Discrete Math. Appl., 7:1 (1997), 89–101
10. V. B. Alekseev, “From the Karatsuba method for fast multiplication on numbers to fast algorithms for discrete functions”, Tr. Mat. Inst. Steklova, 218 (1997),  20–27  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 218 (1997), 15–22
1996
11. V. B. Alekseev, “On some algebras associated with fast algorithms”, Diskr. Mat., 8:1 (1996),  52–64  mathnet  mathscinet  zmath; Discrete Math. Appl., 6:1 (1996), 53–67
1994
12. V. B. Alekseev, L. L. Voronenko, “On some closed classes in partial two-valued logic”, Diskr. Mat., 6:4 (1994),  58–79  mathnet  mathscinet  zmath; Discrete Math. Appl., 4:5 (1994), 401–419
1990
13. V. B. Alekseev, V. P. Korzhik, “Embeddings of graphs in a surface and the theory of flow graphs”, Diskr. Mat., 2:4 (1990),  97–115  mathnet  mathscinet  zmath
1989
14. V. B. Alekseev, “The number of families of subsets that are closed with respect to intersections”, Diskr. Mat., 1:2 (1989),  129–136  mathnet  mathscinet  zmath
15. V. B. Alekseev, “The number of functions in some closed classes of a partial $k$-valued logic”, Diskr. Mat., 1:1 (1989),  32–42  mathnet  mathscinet  zmath; Discrete Math. Appl., 1:1 (1991), 23–33
1988
16. V. B. Alekseev, “Stepwise bilinear algorithms and recognition of completeness in $k$-valued logics”, Izv. Vyssh. Uchebn. Zaved. Mat., 1988, 7,  19–27  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 32:7 (1988), 31–42
1985
17. V. B. Alekseev, N. R. Emel'yanov, “A method of constructing fast algorithms in the $k$-valued logic”, Mat. Zametki, 38:1 (1985),  148–156  mathnet  mathscinet  zmath; Math. Notes, 38:1 (1985), 595–600  isi
18. V. B. Alekseev, “Number of functions in classes given by central predicates”, Mat. Zametki, 37:6 (1985),  880–886  mathnet  mathscinet  zmath; Math. Notes, 37:6 (1985), 482–485  isi
1980
19. V. B. Alekseev, “Semisimple bases of $k$-valued logic”, Mat. Zametki, 28:3 (1980),  407–422  mathnet  mathscinet  zmath; Math. Notes, 28:3 (1980), 672–680  isi
1976
20. V. B. Alekseev, V. S. Gonchakov, “The thickness of an arbitrary complete graph”, Mat. Sb. (N.S.), 101(143):2(10) (1976),  212–230  mathnet  mathscinet  zmath; Math. USSR-Sb., 30:2 (1976), 187–202  isi
21. V. B. Alekseev, “The decipherment of certain classes of monotone multivalued functions”, Zh. Vychisl. Mat. Mat. Fiz., 16:1 (1976),  189–198  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 16:1 (1976), 180–189
1973
22. V. B. Alekseev, “On the number of $k$-valued monotonic functions”, Dokl. Akad. Nauk SSSR, 208:3 (1973),  505–508  mathnet  mathscinet  zmath
1969
23. V. B. Alekseev, “On simple bases of $k$-valued logic”, Mat. Zametki, 5:4 (1969),  471–482  mathnet  mathscinet  zmath; Math. Notes, 5:4 (1969), 282–287

2016
24. S. A. Aivazyan, V. B. Alekseev, V. A. Vatutin, M. M. Glukhov, A. A. Grusho, V. A. Emelichev, A. M. Zubkov, G. I. Ivchenko, O. M. Kasim-zade, V. A. Kashtanov, I. N. Kovalenko, V. B. Kudryavtsev, V. V. Mazalov, Yu. V. Matiyasevich, Yu. I. Medvedev, V. G. Mikhailov, Yu. L. Pavlov, B. A. Pogorelov, È. A. Primenko, L. Ya. Savel'ev, V. N. Sachkov, S. A. Stepanov, V. P. Chistyakov, V. N. Chubarikov, “Валентин Федорович Колчин (1934–2016)”, Diskr. Mat., 28:4 (2016),  3–5  mathnet  mathscinet  elib
2014
25. Yu. I. Zhuravlev, F. M. Ablayev, V. B. Alekseev, O. M. Kasim-zade, “The XVII International Conference “Problems of Theoretical Cybernetics””, Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki, 156:3 (2014),  5–6  mathnet
2010
26. V. B. Alekseev, M. M. Glukhov, A. A. Grusho, A. M. Zubkov, G. I. Ivchenko, O. M. Kasim-zade, A. V. Kolchin, V. F. Kolchin, V. B. Kudryavtsev, Yu. I. Medvedev, B. A. Pogorelov, È. A. Primenko, V. N. Sachkov, B. A. Sevast'yanov, L. Ja. Savel'ev, V. E. Tarakanov, V. N. Chubarikov, “Yurii Vasil'evich Prokhorov (on the occasion of his eightieth birthday)”, Diskr. Mat., 22:1 (2010),  3–4  mathnet  mathscinet  elib
2009
27. Yu. I. Zhuravlev, F. M. Ablayev, V. B. Alekseev, O. M. Kasim-zade, “The XV International Conference “Problems of Theoretical Cybernetics””, Kazan. Gos. Univ. Uchen. Zap. Ser. Fiz.-Mat. Nauki, 151:2 (2009),  5–6  mathnet
1999
28. V. B. Alekseev, V. Ya. Kozlov, V. F. Kolchin, V. B. Kudryavtsev, O. B. Lupanov, È. A. Primenko, “Sergei Vsevolodovich Yablonskii (1924–1998)”, Diskr. Mat., 11:1 (1999),  151–157  mathnet  mathscinet  zmath; Discrete Math. Appl., 9:2 (1999), 217

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019